I am having terrible "crashes" at the end of the day. I take 2mg clonazepam when I feel the the comedown coming on but it hardly helps the horrible feelings associated with it. Any advice?
Truthfully, I'd need more info to answer accurately:
1. What formulation you're currently prescribed (instant or extended-release)? 2. Dosage?
3. How many times a day you take it?
4. How long you've been on stimulant meds?
5. How long you've been on Adderall specifically?
6. Which ones you we're prescribed (if any), prior to Adderall?
7. How long since your last dosage increase?
8. For what condition are you prescribed Clonazepam?
99 times out of 100, the "crash" begins happening when you develop a tolerance to your current dosage and the doctor fails/forgets to increase it or the dosage frequency, so if the crash just started occurring recently, then that's most likely the problem. Just be careful discussing this with your doctor, since sadly enough, many of them view a patient requesting a dosage increase of a Schedule II medication as "drug-seeking behavior".
Also keep in mind that CNS depressant medications greatly reduce the effectiveness of stimulant medications and benzodiazepines such as Clonazepam are no exception. As a matter of fact, Clonazepam is one of the worst since it has such a long half-life (effect duration) in comparison to other benzos.
Prescribing benzodiazepines and amphetamines simultaneously requires a lot of fine tuning to keep the two from fighting against each other and this is another factor you may want to discuss with your doctor.
If this doesn't help then feel free to message me with the additional information requested above or repost the question. Good luck...
I take meds for ADHD. I find that seroquel helps me to sleep so well. Good sleep overcomes that crash feeling. Part of the crash is depletion of dopamine, serotonin and norepinephrine in the brain. This causes depression. I take Paxil for depression and it also has some anti anxiety properties. I know if I don't take my ADHD meds for a couple of days, I lack motivation and mental sharpness. I can get by without the ADHD med if it was an absolute need, but I feel mentally like a car not running on all of its cylinders.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2009 • 3 answers
Posted 15 Jul 2010 • 2 answers
2 years ago I have been taking adderall xr 2 capsules=40mgs, but didn't take it everyday. this year?
Posted 2 Mar 2016 • 0 answers
Posted 7 Aug 2016 • 0 answers
Posted 18 days ago • 0 answers